Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Numbness and chest pains - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi how can i help you?
Doctor :  
please proceed with your query
User :   hi i am having chest pains in the right side of my chest and numbness/tingling in my right hand
Doctor :  
User :   i have been smoking crystal meth last night and a little tonight
Doctor :  
since when is this problem there?
Doctor :  
please provide your age, gender, location
User :   i just took some vitamins is that going to help
User :   im 20/m/las vegas
Doctor :  
Doctor :  
is there tighness in the chest?
User :   i think im just undernourished right now
User :   yes
Doctor :  
is there palpitations?
User :   what does that mean
Doctor :   is there any breathing difficulty?
User :   no
Doctor :   palpitations are rapid heart beat
User :   yes
User :   the numbness and chest pains go away then come back a little
Doctor :   ok
User :   what should i do
Doctor :  
i would recommend you to get examination done
Doctor :  
and also an ECG
User :   im thinking get some rest and take vitamins
User :   see how i do in the morning
Doctor :  
yes you can take them, but now due to your symptoms, i recommend you for an examination.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor